Translator Disclaimer
Winter 2012 Group actions on labeled graphs and their $C^{*}$-algebras
Teresa Bates, David Pask, Paulette Willis
Illinois J. Math. 56(4): 1149-1168 (Winter 2012). DOI: 10.1215/ijm/1399395826

Abstract

We introduce the notion of the action of a group on a labeled graph and the quotient object, also a labeled graph. We define a skew product labeled graph and use it to prove a version of the Gross–Tucker theorem for labeled graphs. We then apply these results to the $C^{*}$-algebra associated to a labeled graph and provide some applications in non-Abelian duality.

Citation

Download Citation

Teresa Bates. David Pask. Paulette Willis. "Group actions on labeled graphs and their $C^{*}$-algebras." Illinois J. Math. 56 (4) 1149 - 1168, Winter 2012. https://doi.org/10.1215/ijm/1399395826

Information

Published: Winter 2012
First available in Project Euclid: 6 May 2014

zbMATH: 1292.46034
MathSciNet: MR3231477
Digital Object Identifier: 10.1215/ijm/1399395826

Subjects:
Primary: 46L05
Secondary: 37B10

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.56 • No. 4 • Winter 2012
Back to Top